| Texto completo | |
| Autor(es): |
De Rezende, Ketty A.
;
Grulha, Nivaldo G., Jr.
;
Lima, Dahisy V. S.
;
Zigart, Murilo A. J.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 60, n. 1, p. 45-pg., 2022-09-01. |
| Resumo | |
In this work, we consider the collection of necessary homological conditions previously obtained via Conley index theory for a Lyapunov semi-graph to be associated to a Gutierrez-Sotomayor flow on an isolating block and address their sufficiency. These singular flows include regular R, cone C, Whitney W, double D and triple T crossing singularities. Local sufficiency of these conditions are proved in the case of Lyapunov semigraphs along with a complete characterization of the branched 1-manifolds that make up the boundary of the block. As a consequence, global sufficient conditions are determined for Lyapunov graphs labelled with R, C, W, D and T and with minimal weights to be associated to Gutierrez-Sotomayor flows on closed singular 2-manifolds. By removing the minimality condition, we prove other global realizability results by requiring that the Lyapunov graph be labelled with R, C and W singularities or that it be linear. (AU) | |
| Processo FAPESP: | 19/21181-0 - Novas fronteiras na Teoria de Singularidades |
| Beneficiário: | Regilene Delazari dos Santos Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 20/11326-8 - Uma abordagem algébrica-topológica para sistemas dinâmicos e topologia simplética |
| Beneficiário: | Dahisy Valadão de Souza Lima |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |